Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 162, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 17, 2008, 7:10 PM CDT for Garfield County, Holt County, Wheeler County, Nebraska. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2008, 7:10 PM CDT (00:10 UTC)
- Expired
- Jun 17, 2008, 8:00 PM CDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Garfield County, NE, Holt County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 138 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 7:15 PM CDT | HAIL 1.75 | 5 Sw Atkinson, NE | |
| Jun 17, 8:00 PM CDT | HAIL 1 | 7 N Bartlett, NE | HAIL HAS LASTED TWENTY MINUTES AND GROUND COMPLETELY COVERED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 4:50 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1304 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 180012 SVRLBF NEC071-089-183-180100- /O.NEW.KLBF.SV.W.0162.080618T0010Z-080618T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 710 PM CDT TUE JUN 17 2008 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA... SOUTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA... WHEELER COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 800 PM CDT * AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR CHAMBERS...OR 20 MILES SOUTH OF ONEILL...AND MOVING SOUTHEAST AT 30 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF STUART MOVING SOUTHEAST AT 30 MPH. * THESE SEVERE THUNDERSTORMS WILL BE NEAR... 7 MILES SOUTHWEST OF GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA BY 730 PM CDT... AMELIA BY 740 PM CDT... FOUR CORNERS BY 745 PM CDT... BARTLETT BY 755 PM CDT... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY MORNING FOR WESTERN NEBRASKA. LAT...LON 4179 9911 4253 9922 4263 9885 4179 9828 TIME...MOT...LOC 0010Z 329DEG 28KT 4218 9878 $$ 13
1 follow-up statement
000 WWUS53 KLBF 180038 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 737 PM CDT TUE JUN 17 2008 NEC071-089-183-180100- /O.CON.KLBF.SV.W.0162.000000T0000Z-080618T0100Z/ WHEELER NE-GARFIELD NE-HOLT NE- 737 PM CDT TUE JUN 17 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHWESTERN HOLT...GARFIELD AND WHEELER COUNTIES... AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF FOUR CORNERS...OR 30 MILES NORTHEAST OF BURWELL...MOVING SOUTHEAST AT 30 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF AMELIA MOVING SOUTHEAST AT 30 MPH. THESE SEVERE THUNDERSTORMS WILL BE NEAR... AMELIA BY 740 PM CDT... FOUR CORNERS BY 745 PM CDT... BARTLETT BY 755 PM CDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY MORNING FOR WESTERN NEBRASKA. LAT...LON 4179 9911 4253 9922 4263 9885 4179 9828 TIME...MOT...LOC 0037Z 329DEG 28KT 4201 9865 $$ 13
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:03 PM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 17, 3:03 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 303 PM CDT TUE JUN 17 2008 .SYNOPSIS... H5 RIDGE OVER WESTERN CONUS WITH TROUGH OVER EASTERN CONUS. MOISTURE POOLING OVER SOUTHWEST INTO NORTWEST NEBRASKA AS SEN IN VISIBLE SATELLITE. ISOLATED CONVECTION FIRING ALONG BLACKHILLS AND SOUTH CENTRAL SOUTH DAKOTA. && .DISCUSSION... IN THE NEAR TERM MODELS HAVING TROUBLE WITH TIMING OF WAVES MOVING AROUND AND THROUGH THE H5 RIDGE TO THE WEST. MOISTURE RIDGE OVER SOUTHWEST NEBRASKA HAS POTENTIAL FOR WEATHER TONIGHT. HAVE USED A BLEND FOR THE FORECAST. CONFIDENCE IS LOW WHERE CONVECTION MAY FIRE. CAP REMAINS STRONG THIS AFTERNOON OVER FORECAST AREA. WEAK LLJ CAPES AROUND 2000 TO 2500 MODERATE INSTABILITY BUT NO GOOD FOCUS. STRONGER WAVE MOVING THROUGH THE NORTHERN PLAINS ON WEDNESDAY WITH BETTER FORCING HAVE LEFT CHANCE POPS GOING INTO WEDNESDAY NIGHT AND THEN BEGAN TRIMMING THEM BACK. TEMPERATURES IN THE 80S LOWS IN THE 50S. EXTENDED...FRIDAY NIGHT THRU TUESDAY MODELS SEEM TO BE IN DECENT AGREEMENT IN BUILDING THE UPPER RIDGE ACROSS THE DESERT SOUTHWEST DURING THE WEEKEND...AND THEN NOSING THE RIDGE INTO THE CENTRAL PLAINS EARLY NEXT WEEK. UPPER LEVEL DISTURBANCES WILL CONTINUE TO TRANSLATE FROM NORTHWEST TO SOUTHEAST ACROSS OUR AREA...AND THIS WILL KEEP THE CHANCE FOR AFTERNOON AND OVERNIGHT CONVECTION GOING THROUGH THE WEEKEND. BOTH THE ECMWF AND GFS SHOW THE UPPER LEVEL RIDGE BUILDING INTO OUR AREA MONDAY AND TUESDAY...SO HAVE OPTED TO LEAVE THOSE DAYS DRY FOR NOW...AS TEMPERATURES ALOFT MAY WARM HELPING TO SUPPRESS CONVECTION. TEMPERATURES WILL GRADUALLY BE WARMING THROUGH THE PERIOD...WITH HIGHS AOA 90 DEGREES...ESPECIALLY IN THE SOUTHWEST ZONES BY SUNDAY. DEW POINTS IN THE UPPER 50S TO MID 60S WILL HELP KEEP TEMPERATURES UP AT NIGHT...WITH LOWS IN THE 60S BECOMING COMMON BY SUNDAY...AND THEN LASTING FOR THE REST OF THE EXTENDED PERIOD. && .AVIATION... MOISTURE FEED NORTH ACROSS WESTERN NEBRASKA LEADING TO AREAS OF MVFR CONDITIONS WEST OF HIGHWAY 83 TO THE EASTERN NEBRASKA PANHANDLE. THE POTENTIAL FOR MVFR CONDITIONS WILL IMPACT TERMINALS KLBF AND KVTN THROUGH 18/00Z. ANOTHER ROUND OF CONVECTION IS EXPECTED THIS EVENING AND OVERNIGHT THAT WILL LIKELY INFLUENCE THE KVTN TERMINAL FROM 00Z TO 04Z THIS EVENING THEN TOWARD DAYBREAK AS RIDGE RUNNERS MOVE SOUTHEAST. OVERNIGHT BOUNDARY LAYER MOISTURE INCREASES ACROSS THE WEST WITH MVFR TO LIFR CONDITIONS GENERALLY WEST OF KLBF AND KVTN TERMINALS THROUGH 15Z. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && KECK/POWER
Hazardous weather outlook, Jun 17, 3:04 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 304 PM CDT TUE JUN 17 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-182015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 304 PM CDT TUE JUN 17 2008 /204 PM MDT TUE JUN 17 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THE GREATEST RISK IS WEST OF A LINE FROM SPRINGVIEW IN KEYA PAHA COUNTY TO MASON CITY IN CUSTER COUNTRY. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS FURTHER EAST IS POSSIBLE AS DISTURBANCES MOVES THROUGH THE UPPER RIDGE AND ENCOUNTER DEEPENING MOISTURE IN AN UNSTABLE ENVIRONMENT. THE PRIMARY THREAT IS LARGE HAIL WITH THE POTENTIAL FOR THUNDERSTORMS TO EVOLVE INTO CLUSTERS THAT COULD PRODUCE HEAVY RAINFALL OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE UPPER RIDGE WILL BUILD SLOWLY EAST WITH AN ACTIVE WEATHER PATTERN EACH DAY THROUGH THURSDAY. THE BEST CHANCE FOR SEVERE THUNDERSTORMS THROUGH THURSDAY WILL BE MAINLY WEST OF A LINE FROM VALENTINE TO NORTH PLATTE...WHERE CONDITIONS WILL REMAIN THE MOST UNSTABLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Jun 17, 6:36 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
636 PM CDT TUE JUN 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL 12 NNE SPRINGVIEW 42.99N 99.66W
06/17/2008 E0.88 INCH KEYA PAHA NE PUBLIC
HAIL COMPLETELY COVERED THE GROUND.
0406 PM HAIL 2 NW BUTTE 42.93N 98.88W
06/17/2008 E1.00 INCH BOYD NE PUBLIC
0412 PM HAIL BUTTE 42.91N 98.85W
06/17/2008 M1.00 INCH BOYD NE PUBLIC
HAIL WAS COVERING GROUND TO DEPTH OF ONE INCH.
0415 PM HAIL BUTTE 42.91N 98.85W
06/17/2008 E1.25 INCH BOYD NE PUBLIC
0426 PM HAIL BUTTE 42.91N 98.85W
06/17/2008 M1.00 INCH BOYD NE TRAINED SPOTTER
HAIL FROM DIME TO QUARTER SIZE HAD ACCUMULATED TO A DEPTH
OF 4 INCHES ON THE GROUND.
0505 PM HAIL ONEILL 42.46N 98.65W
06/17/2008 E1.00 INCH HOLT NE PUBLIC
HEAVY RAIN OCCURRING AT TIME OF REPORT AND HAIL COVERING
THE GROUND.
0510 PM HAIL 15 N ONEILL 42.68N 98.65W
06/17/2008 E0.75 INCH HOLT NE PUBLIC
PENNY SIZE HAIL COVERING ENTIRE GROUND.
0515 PM HAIL 13 W NAPER 42.96N 99.35W
06/17/2008 E1.75 INCH KEYA PAHA NE PUBLIC
WIND DRIVEN HAIL BROKE ALL THE WINDOWS ON THE NORTH SIDE
OF THE HOUSE. HAIL WAS COVERING THE GROUND.
0544 PM HAIL 5 NE MILLS 42.99N 99.33W
06/17/2008 E1.75 INCH KEYA PAHA NE PUBLIC
0618 PM HAIL 3 W ATKINSON 42.53N 99.04W
06/17/2008 M1.75 INCH HOLT NE LAW ENFORCEMENT
0620 PM HAIL ATKINSON 42.53N 98.98W
06/17/2008 M2.75 INCH HOLT NE LAW ENFORCEMENT
OFFICER AT ATKINSON AIRPORT REPORTED BASEBALL SIZED HAIL.
&&
CARMELLocal storm report, Jun 17, 6:47 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CDT TUE JUN 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL SPRINGVIEW 42.83N 99.75W
06/17/2008 E0.75 INCH KEYA PAHA NE PUBLIC
&&
CARMELLocal storm report, Jun 17, 6:50 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
650 PM CDT TUE JUN 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG ATKINSON 42.53N 98.98W
06/17/2008 HOLT NE COUNTY OFFICIAL
THE COMBINATION OF HAIL OF UNKNOWN SIZE AND WIND OF
UNKNOWN INTENSITY BROKE ALL OF THE WINDOWS AT THE COUNTRY
CLUB ON THE WEST SIDE OF ATKINSON.
&&
SPRINGERLocal storm report, Jun 17, 6:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
651 PM CDT TUE JUN 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL STUART 42.60N 99.14W
06/17/2008 E0.75 INCH HOLT NE PUBLIC
&&
CARMELLocal storm report, Jun 17, 7:01 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
701 PM CDT TUE JUN 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL MERRIMAN 42.92N 101.70W
06/17/2008 M0.75 INCH CHERRY NE TRAINED SPOTTER
&&
CARMELLocal storm report, Jun 17, 7:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
702 PM CDT TUE JUN 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL ATKINSON 42.53N 98.98W
06/17/2008 E1.75 INCH HOLT NE PUBLIC
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:14 PM CDT | Tornado Warning | LBF | Cherry | 31 min |
| Jun 17, 7:15 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 45 min |
| Jun 17, 7:34 PM CDT | Tornado Warning | LBF | Brown | 41 min |
| Jun 17, 7:42 PM CDT | Tornado Warning | LBF | Cherry | 33 min |
| Jun 17, 7:57 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 33 min |
| Jun 17, 7:57 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 63 min |
| Jun 17, 7:59 PM CDT | Tornado Warning | LBF | Garfield, Holt | 46 min |
| Jun 17, 8:07 PM CDT | Tornado Warning | LBF | Brown | 38 min |
| Jun 17, 8:17 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 58 min |
| Jun 17, 8:30 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 20 min |
| Jun 17, 8:41 PM CDT | Severe Thunderstorm Warning | LBF | Garfield | 34 min |
| Jun 17, 8:43 PM CDT | Tornado Warning | LBF | Brown | 47 min |
| Jun 17, 8:44 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 61 min |
| Jun 17, 8:59 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 61 min |
| Jun 17, 9:06 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 39 min |
| Jun 17, 9:12 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 63 min |
| Jun 17, 9:16 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 59 min |
| Jun 17, 9:21 PM CDT | Severe Thunderstorm Warning | LBF | Loup, Rock | 39 min |
| Jun 17, 9:26 PM CDT | Tornado Warning | LBF | Blaine, Brown | 49 min |
| Jun 17, 9:30 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 60 min |
| Jun 17, 9:55 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 36 min |
| Jun 17, 9:55 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 33 min |
| Jun 17, 10:00 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden | 60 min |
| Jun 17, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Grant, Hooker, Logan, McPherson and 1 more | 62 min |
| Jun 17, 10:30 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 45 min |
| Jun 17, 10:43 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 62 min |
| Jun 17, 11:11 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 34 min |
| Jun 17, 11:37 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 53 min |
| Jun 17, 11:41 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 38 min |
| Jun 18, 3:21 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Keith, Lincoln, Perkins | 54 min |
| Jun 18, 4:09 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 66 min |
| Jun 18, 4:23 PM CDT | Tornado Warning | LBF | Frontier, Hayes | 37 min |
| Jun 18, 6:09 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 33 min |
| Jun 18, 6:51 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 24 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.